# SDR CA970904040

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump Motor
- Part number: 571302
- Condition: Failed
- Location: Power Pack
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, GEAR SELECTED DOWN WITH NO DOWN AND LOCKED SAFE INDICATION.  MANUAL EXTENSION CARRIED OUT.  MAINTENANCE INVESTIGATION REVEALED HYDRAULIC PUMP MOTOR HAD FAILED.  MOTOR REPLACED AND RETRACTION TESTS CARRIED OUT SERVICEABLE.
